U.S. doctors online nowAsk doctors free
York, SC
A 19-year-old female asked:

i am 4 months postpartum and have been losing a lot of hair. i know hair loss after pregnancy is normal but i have noticed bald spots on my temple. should i resume taking my prenatal vitamins or can i take a hair,skin, and nails vitamin?

1 doctor answer1 doctor weighed in
Dr. Dean Giannone
Internal Medicine 25 years experience
Hair loss. : If you’re continuing in family planning mode, then resume the prenatal vitamins. If not, then the hair and nails formulation would suffice. Regardless, the hair loss is expected, as you mentioned, and is related to rapid hormonal changes that occur at delivery. These changes occur quickly and self-correct very slowly.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

I have a sore throat and a stuffy nose and sore muscles, do I have a cold or the flu? It is cold outside

2 doctor answers7 doctors weighed in
Dr. David Wyatt
Family Medicine 26 years experience
Very similar symptom: "colds" and "flu"s are both viral infections that have very similar symptoms as you described - both cause stuffy nose and sore throat and muscles and even fevers. Both should also resolve in 2-5 days. The "flu" that the flu shot prevents is "influenza a or b" - which is much more aggressive - causing sudden onset of very high fevers and muscle aches to the point of unable to get out of bed...
CA
A 35-year-old member asked:

Would it be possible that a pregnant woman take benadryl/antihistamine to treat an allergic reaction or help allergy induced asthma?

2 doctor answers7 doctors weighed in
Dr. Gary Steven
Pediatric Allergy and Asthma 30 years experience
Yes: Antihistamines are generally safe in pregnancy; allowing an allergic reaction to progress can cause more harm to the baby than the antihistamines can.
TN
A 32-year-old member asked:

Im almost 3 weeks late for my period, lots of nausea, sore breasts, white discharge, negative pregnancy test?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Uncertain: Reasons for missed /late periods: low body weight, obesity, marked weight gain or loss, over-exercise such as in endurance athletes, breast-feeding, stress, illness, eating disorders (bulimia or anorexia), travel, hormone irregularities, drug use, medications (i.e., birth control) or med problem (polycystic ovary syndrome or Asherman’s syndrome. #1 reason is pregnancy.
CA
A 41-year-old member asked:

Can my 8 year old take Claritin (loratadine) and ibuprofen together? Not sure if her runny nose is due to allergies, but she has a fever.

2 doctor answers7 doctors weighed in
Dr. Edward Neilsen
Family Medicine 19 years experience
Yes: The answer is yes...Antihistamines (claritin, zyrtec, benadryl, (diphenhydramine) etc) and anti-fever (motrin, tylenol) can be taken together. If your child has a fever, it is not likely to be from allergies, however te antihistamines can still be used for sympom relief for upper respiratory symptoms (runny nose, sneezing, etc). If fevers are persistently >100.4, or for any concerns, ask your doctor.
A member asked:

I have the following symptoms head hurts fever of 99 throat n chest on fire ears hurt too:?

1 doctor answer1 doctor weighed in
Dr. Cornelia Franz
Specializes in Pediatrics
Infection: You have an illness...Probably viral (because most illnesses are). Strep throat can also produce those symptoms. It is always a good choice to be seen when you feel so awful...If ears hurt too it could be an ear infection and having treatment choices is very helpful. Make an appointment to be seen.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 23, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.